MAUDE Adverse Event Report: LOMBARD MEDICAL LTD. AORFIX AAA FLEXIBLE STENT GRAFT; ENDOVASCULAR STENT GRAFT

LOMBARD MEDICAL LTD. AORFIX AAA FLEXIBLE STENT GRAFT; ENDOVASCULAR STENT GRAFT
Model Number SG-HBB-24-111-80-16
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Aneurysm (1708); Occlusion (1984)
Date of Event 08/22/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Plug-in leg information: model no.Sg-hbl-56-18, lot no.Cl66934-1, manufacture date.To be entered, expiry date.17 september 2017.A full review of the device history records for these devices has been carried out with no anomalies identified; product was manufactured and released for sale in accordance with specifications.There is no information to suggest that the devices have not met the final release criteria.From a review of the patient's anatomy, the proximal neck was highly angulated (95 degrees) therefore this case was performed outside the indications for use.The left internal iliac remains occluded and the left lower renal artery remains partially occluded.A type 4 endoleak was also present.The patient will be followed up as per routine procedure.There is no report of the patient being symptomatic and there is no plan for re-intervention.
 
Event or Problem Description
Event - partial occlusion of renal artery.The physician performed an evar procedure to treat an aaa following the ifu.The main body was inserted by the right approach.During deployment, the proximal neck of the main body appeared to take an accordion shape.Thereafter, the physician placed the main body right below the left lower renal artery by adjusting the fishmouth troughs.The final angiography revealed that the left lower renal artery was covered by half and a type 1a endoleak was present.The internal iliac artery had also been occluded.While attempting to cannulate the left renal artery, lunderquist guide wire (cook japan, 260 cm) only passed through it, but the cx angiography catheter (gadelius, 4 fr) would not advance due to an entrapment by the proximal fishmouth trough of the main body.The physician gave up the placement of the stent at the renal artery.From a review of the patient's anatomy, the proximal neck was highly angulated (95 degrees) therefore, this case was performed outside of the device indications for use.

Brand Name
AORFIX AAA FLEXIBLE STENT GRAFT
Common Device Name
ENDOVASCULAR STENT GRAFT
Manufacturer (Section D)
LOMBARD MEDICAL LTD.
4 trident park
didcot, oxfordshire OX11 7HJ
UK  OX11 7HJ
MDR Report Key5965959
Report Number3004753364-2016-00026
Device Sequence Number510344
Product Code MIH
UDI-Device Identifier05055715606516
UDI-Public(01)05055715606516(17)180531(10)CP73468-1
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 09/19/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date05/31/2018
Device Model NumberSG-HBB-24-111-80-16
Device Lot NumberCP73468-1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2016
Initial Report FDA Received Date09/21/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age81 YR